# SDR CALA2018032300983

- Difficulty date: March 23, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 140N2058
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO VHF ANTENNA DOME NUT SUPPORT DOUBLER BETWEEN BS 1460 AND 1480, STRINGER 29 AND 30R CORRODED.  REMOVED, FABRICATED, AND INSTALLED DOME NUT SUPPORT DOUBLER BETWEEN BS 1460 - 1480 IAW SRM 51-40-02, PG2 - 3, 31, AND  DWG 140N2058.   DOUBLER OUT OF LIMITS DUE TO 100% EXFOLIATION IAW SRM 51-40-02, PG 31, FIG 8.
